Canonically invariant formulation of Langevin and Fokker-Planck equations
O. Cépas and
J. Kurchan
The European Physical Journal B: Condensed Matter and Complex Systems, 1998, vol. 2, issue 2, 221-223
Keywords: PACS. 05.20.-y Statistical mechanics - 02.50.Ey Stochastic processes - 05.40.+j Fluctuation phenomena; random processes; and Brownian motion (search for similar items in EconPapers)
Date: 1998
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s100510050243 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:eurphb:v:2:y:1998:i:2:p:221-223
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/10051
DOI: 10.1007/s100510050243
Access Statistics for this article
The European Physical Journal B: Condensed Matter and Complex Systems is currently edited by P. Hänggi and Angel Rubio
More articles in The European Physical Journal B: Condensed Matter and Complex Systems from Springer, EDP Sciences
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().